Indian Dermatology Online Journal

DRUG PROFILE
Year
: 2012  |  Volume : 3  |  Issue : 1  |  Page : 62--65

Finasteride and sexual side effects


Venkataram Mysore 
 Consultant Dermatologist- Hair Transplant Surgeon, Venkat Charmalaya- Centre for Advanced Dermatology, Bangalore, India

Correspondence Address:
Venkataram Mysore
Venkat Charmalaya- Centre for advanced Dermatology, 3437, 1 G cross, 7th Main, Subbanna Garden, Vijay Nagar, Bangalore - 560040
India

Finasteride, a 5-alpha reductase inhibitor, widely used in the medical management of male pattern hairloss, has been reported to cause sexual side effects. This article critically examines the evidence available and makes recommendations as to how a physician should counsel a patient while prescribing the drug.


How to cite this article:
Mysore V. Finasteride and sexual side effects.Indian Dermatol Online J 2012;3:62-65


How to cite this URL:
Mysore V. Finasteride and sexual side effects. Indian Dermatol Online J [serial online] 2012 [cited 2020 Sep 25 ];3:62-65
Available from: http://www.idoj.in/article.asp?issn=2229-5178;year=2012;volume=3;issue=1;spage=62;epage=65;aulast=Mysore;type=0